FREE standard UK delivery over £20 | Today only | Terms apply

Nurofen for Children Liquid Strawberry Flavour
  • Nurofen for Children Liquid Strawberry Flavour
  • Nurofen for Children Liquid Strawberry Flavour
  • Nurofen for Children Liquid Strawberry Flavour

Nurofen for Children Liquid Strawberry Flavour Nurofen for Children Liquid Strawberry Flavour

100ml 
Now £1.99
Was £3.99 You save £2.00
In Stock
Delivery information Product #0008216

Please note images are for illustration purposes and may differ from the product(s) you receive

Nurofen For Children Strawberry works to reduce fever in just 15 minutes and lasts for up to 8 hours, so your child gets a good night's sleep. Nurofen contains 100mg of the active ingredient Ibuprofen.

Nurofen

Nurofen for Children, Strawberry 100mg/5m will provide your child with fast-acting and effective relief from pain and fevers; it has a delicious flavour which they will love - meaning they won't hesitate when it comes to taking medicine. This effective syrup works in as little as 15 minutes and can provide relief for up to 8 hours. This product is suitable for babies and children from 3 months (over 5kg) to 12 years.

Always use this medicine exactly as described in this leaflet, or as your doctor or pharmacist told you.

 Check with your doctor or pharmacist if you are not sure. Always shake the bottle thoroughly before use. To remove the cap, push it down and turn it anti-clockwise. There is a 5ml dosing syringe in the pack which should be used to give the medicine. Using the 5ml easy dosing syringe • Push the syringe firmly into the plug (hole) in the neck of the bottle. • To fill the syringe, turn the bottle upside down. Whilst holding the syringe in place, gently pull the plunger down drawing the medicine to the correct mark on the syringe.  • Turn the bottle the right way up, remove the syringe from the bottle plug by gently twisting the syringe. • Place the end of the syringe into the child’s mouth and gently press the plunger down to slowly and gently release the medicine. After use replace the bottle cap. Wash the syringe in warm water and allow to dry. Store out of the reach of children

How much medicine to give Nurofen for Children:

Babies and children 3 months and over Weighing more than 5kg,  One 2.5ml dose up to twice a day

  • 3-6 months: (weighing more than 5kg) ONE 2.5ml dose up to 3 times  daily.
  • Do not give to babies aged 3-6 months for more than 24 hours. If symptoms persist after 24 hoursor worsen, consult your doctor.
  • 6-12 months: one 2.5ml dose 3-4 times within 24 hours.
  • 1-3 years: one 5ml dose 3 times within 24 hours.
  • 4-6 years: one 7.5ml dose 3 times within 24 hours.
  • 7-9 years: one 10ml dose 3 times within 24 hours.
  • 10 -12 years: One 15ml (5ml 5ml 5ml) dose 3 times in 24 hours.
  • Doses should be given approximately every 6-8 hours with a minimum of 4 hours between each dose. 
  • DO NOT give to babies under 3 months or babies weighing less than 5kg

If you forget to give the medicine If you forget a dose, give the next dose when needed, provided that the last dose was taken at least 4 hours ago. Do not give a double dose. If you have any further questions on the use of this medicine, ask your doctor or pharmacist.

This medicine is suitable for the majority of people but certain people should not use it. Talk to your pharmacist or doctor if you are at all unsure.

 Do not give this medicine to your child if: • they have ever had a reaction (e.g. asthma, runny nose, rash, swelling of the face, tongue, lips or throat) after taking ibuprofen, aspirin or other non steroidal anti- inflammatory (NSAID) medicines • they weigh less than 5kg or are under 3 months of age • they are taking any other anti-inflammatory (NSAID) painkillers, or aspirin with a daily dose above 75 mg • they have (or have had two or more episodes) of a stomach ulcer, perforation or bleeding • they have severe kidney, heart or liver failure • they have inherited problems coping with fructose/fruit sugar (hereditary fructose intolerance). This is because the body can make some fructose from the ingredient maltitol. • they have a history of stomach bleeding or perforation after taking ibuprofen or other NSAIDs. Warnings and precautions Talk to your doctor or pharmacist if: • your child has or has had high blood pressure, heart problems or a stroke because there is a small increased risk of heart problems with ibuprofen • your child has a condition which may put them at risk of heart problems, such as diabetes or high cholesterol • your child has asthma or any allergic disease of the lungs • your child has, or has had liver, kidney, heart or bowel problems • your child is dehydrated as there is a risk of kidney problems • your child has SLE (Systemic Lupus Erythematosus, a condition of the immune system) or any similar disease • your child suffers from chronic inflammatory bowel disease such as Crohn’s disease or ulcerative colitis • Your child has an infection. This medicine may hide signs of an infections such as fever and pain. It is therefore possible that this medicine may delay appropriate treatment of infection, which may lead to an increased risk of complications. This has been observed in pneumonia caused by bacteria and bacterial skin infections related to chickenpox. If you give this medicine to your child while they have an infection and their symptoms of the infection persist or worsen, consult a doctor without delay. • During chicken pox (varicella) it is advisable to avoid use of this medicine. Skin reactions • Serious skin reactions have been reported in association with this medicine. You should stop giving this medicine to your child and seek medical attention immediately, if they develop any skin rash, lesion of the mucous membranes, blisters or other signs of allergy since this can be the first signs of a very serious skin reactions

Other medicines and this medicine Tell your doctor or pharmacist if you or your child are taking, have recently taken or might take any other medicines, especially:  other medicines containing ibuprofen or other NSAIDs, including those you can buy over the counter  low dose aspirin (up to 75 mg a day)  diuretics (to help you pass water)  anticoagulants (blood thinning medicines e.g. warfarin)  medicines for high blood pressure (e.g.captopril, atenolol, losartan)  lithium (for mood disorders)  methotrexate (for psoriasis, arthritis and types of cancer)  zidovudine (for HIV)  corticosteroids (an anti-inflammatory drug)  cardiac glycosides (for heart problems)  ciclosporin or tacrolimus (to prevent organ rejection after transplant)  mifepristone (for termination of pregnancy)  quinolone antibiotics (for infections)  SSRI antidepressant drugs  antiplatelet drugs e.g. dipyridamole, clopidogrel. Seek the advice of your doctor or pharmacist if any of the above apply. If you are not sure what types of medicines your child is taking, show the medicine to the doctor or pharmacist.

Other warnings The following warnings are more likely to concern adults. In any case, consider them carefully before giving or taking this medicine. • medicines such as this medicine may be associated with a small increased risk of heart attack ('myocardial infarction') or stroke. Any risk is more likely with high doses and prolonged treatment. Do not exceed the recommended dose or duration of treatment • if you have heart problems, previous stroke or think that you might be at risk of these conditions (for example if you have high blood pressure, diabetes or high cholesterol or are a smoker) you should discuss your treatment with your doctor or pharmacist • in limited studies, ibuprofen appears in the breast milk in very low concentration and is unlikely to affect the breast-fed infant adversely • if you are elderly talk to your doctor before using this medicine.

Like all medicines, this medicine can cause side effects, although not everybody gets them. The most common side effect is irritation of the stomach which can cause problems such as indigestion and heartburn. If your child experiences any of the following, stop giving this medicine and tell your doctor immediately: • blood in the stools (faeces/motions) • black tarry stools• vomiting blood or dark particles that look like coffee grounds • unexplained wheezing, asthma, shortness of breath, skin rash (which may be severe with blistering or peeling of the skin), itching or bruising, severe skin reactions including Stevens-Johnson syndrome, racing heart, fluid retention (swollen ankles or decreased levels of passing urine) • stiff neck, headache, nausea, vomiting, fever and disorientation. • face, tongue or throat swelling (these can be signs of serious allergic reactions) • A severe skin reaction known as DRESS (Drug reaction with eosinophilia and systemic symptoms) syndrome can occur.

Symptoms of DRESS include: skin rash, fever, swelling of lymph nodes and an increase of eosinophils (a type of white blood cells). • A red, scaly widespread rash with bumps under the skin and blisters mainly localised on the skin folds, trunk, and upper extremities accompanied by fever at the initiation of treatment (acute generalised exanthematous pustulosis) (frequency not known) . If your child experiences any of the following side effects, stop giving this medicine and tell your doctor: • unexplained stomach pain, indigestion, heartburn, nausea or vomiting • yellowing of the eyes, pale stools and dark urine (these can be signs of kidney or liver problems) • severe sore throat with high fever • unexplained bruising or bleeding, tiredness, getting more infections than normal, such as mouth ulcers, colds, sore throat, fever. (These can be signs of anaemia or other blood disorders.)

Other side effects which may occur are: Uncommon: may affect up to 1 in 100 people • headache Rare: may affect up to 1 in 1,000 people • diarrhoea, wind or constipation. Tell your doctor if these last for more than a few days or become troublesome Very rare: may affect up to 1 in 10,000 people • kidney or liver problems may occur with Ibuprofen • stroke or heart problems may occur with Ibuprofen. This is unlikely at the dose level given to children • worsening of colitis and Crohn’s disease • high blood pressure. • stomach ulcer, bleeding of the stomach, inflammation of the stomach lining Not known: frequency cannot be estimated from the available data: • in exceptional cases, serious infections of the skin and soft tissues have occurred during chicken pox (varicella) • skin becomes sensitive to light

 Reporting of side effects If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects, you can help provide more information on the safety of this medicine.

The active ingredient is Ibuprofen 100 mg per 5ml of medicine.

The other ingredients are: Maltitol liquid, water, glycerol, citric acid, sodium citrate, sodium chloride, sodium saccharin, orange or strawberry flavour, xanthan gum, polysorbate 80, domiphen bromide.

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

 rated Nurofen for Children Liquid Strawberry Flavour as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Nurofen for Children Liquid Strawberry Flavour as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Perfect for bringing fever down

My kids don't like orange so this now helps when they need other than calpol.

0 out of 0 people found this useful. Yes No Report abuse
 rated Nurofen for Children Liquid Strawberry Flavour as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Nurofen for Children Liquid Strawberry Flavour as:
4.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Good

Works fast

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply